# SDR DXTA2023060587870

- Difficulty date: June 5, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500194
- Aircraft time: 7,168 hours, 5,608 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DOOR PAX OPEN CAS ILLUMINATED IN FLIGHT. FIRST INTERMITTENT, THEN CONTINUOUS AT 37000FT.  DIVERTED. BELOW 10000FT, THE MESSAGE WENT OUT.//CORRECTIVE ACTION//PRINTED MEL PROCEDURES, REVIEWED MEL AND COMPLIED WITH MEL REQUIREMENTS.  ACCESSED LOWER AFT FRAME DOOR SWITCH AND ADJUSTED AS REQUIRED. REMOVED STEPS AND ADJUSTED DOOR LEVER UPPER SWITCH AS REQUIRED. THIS SWITCH WAS NOT ACTIVATING AS QUICK AS THE OTHERS. INSTALLED STEPS AND ACCESS PANELS. RAN ENGINES AND OPENED DOOR AND GOT CAS MSG AS REQUIRED. CLOSED MED AND CAS MSG EXTINGUISHED AS REQUIRED. PRESSURIZED TO 4.5 PSID AND DOOR CAS MSG STAYED EXTINGUISHED. ALL WORK PERFORMED IAW PHENOM 300 AMM 52-71-20 & 21-31-00.
